MathSciNet Relay Station
MathSciNet bibliographic data
MR1219609 73B27 (35B27 49Q20 73C50 73K20 73S10 73V25)
Geymonat, Giuseppe; Müller, Stefan; Triantafyllidis, Nicolas Homogenization of non-linearly elastic materials, microscopic bifurcation and macroscopic loss of rank-one convexity. Arch. Rational Mech. Anal. 122 (1993), no. 3, 231–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement